Asthma UK community forum
9,829 members16,609 posts

Salamol - shakes, heart racing

Hi

Ive had asthma pretty much as long as I can remember. I take salamol and beclazone easi-breathe inhalers. Though in truth I know I probably dont take them as much as I should.

But the main reason I hate taking them is because when I take the salamol I end up shaking loads and feeling like my heart is racing, makes me feel really horrible. Is this normal?????

Thanks

3 Replies
oldestnewest

same happens to me, I feel faint but don't know why,and feel a bit spaced out? be interested to find out, an asthma nurse once told me it's because I left it too late using inhaler and wasn't getting enough oxygen, but I don't think my asthma is too bad as I'm always told my chest is clear even when I feel I can barely breath, same as my Son.

Reply

yes should settllle soon but might be best build up slow to a high does then wont get them.

If dont settle have a word with GP.

love Glynis xxx

Reply

hope you take the beclazone daily as instructed, but you should really experience the shakes and racing heart with high or frequent doses of salamol, and I mean somewhere more than 1 0r 2 puffs 4times a day, of course you could be the exception, and if it's causing you concern have a chat to your doctor or the AUK nurses.

Reply

You may also like...